# SDR REXA2016080301520

- Difficulty date: August 3, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Part number: 601R134402
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 699AB IS CHAFED ON THE INBOARD EDGE OF THE PANEL.  DRILLED NEW AILERON ACCESS PANEL IAW SRM 51-40-11-001-001-A01.  INSTALLED A NEW ACCESS PANEL.
